Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do People Use Reyataz With Atripla

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Reyataz

Brand name: Reyataz Generic name: atazanavir sulfate (atazanavir), or ATV Class: Protease inhibitor (PI) Manufacturer: Bristol-Myers Squibb, www.reyataz.com , (800) 321-1335 AWP: $1,219.09/month for 300 mg capsules; $1,257.09/month for 200 mg capsules Standard Dose: One 300 mg capsule plus 100 mg Norvir, once daily (this dose must be used if taking Viread or Truvada, or if pregnant), or two 200 mg capsules (without Norvir), once...
Ask the Experts

Switching from Atripla to Reyataz, Norvir and Epzicom

I've been taking Atripla for several years with no problems. My Dr. has advised me that my Creatine level have increased to much, currently at 1.53. My CD4 count is 690 and CD4 % is 43.1% and me HIV count is less than 20 copies. My Dr. feels...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for posting.As people living with HIV live longer and older, there's an increasing awareness of long-term health promotion. In this way, keeping kidneys health is certainly an important goal.It would appear from your post (and... Read more »

Rash after Atripla & after Reyataz+Retonavir+Truvada

Hi Doctor Holodniy,I recently started my HIV therapy. Started on Atripla was doing well for the first week and then on the 7th day I developed a rash. My specialist asked me to take some antihistamines for the rash which almost cleared it up within...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
It is unlikely this is related to an immune reconstitution syndrome, given where your CD4 count was when you started HIV meds. It's possible it's the truvada. I think I would give it another few days, continue to take this HIV regimen, and... Read more »

side effects with Norvir Reyataz and Truvada

I just am swithcing from Trizivir (tcell 450 vl 200) my doc wanted to switch me because he said 200 viral load was failingI tried the Atripla but the side effects dizzyness and vomiting were too much so he put me on thisi took last night however i...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Depending on your resistance /treatment history/profile regimens that are often considered in situations such as yours include Truvada + raltegravir and/or a boosted protease inhibitor (such as ritonavir + darunavir or atazanavir). Nausea is... Read more »

Atripla vs. Norvir/Reyataz/Truvada

I have been on the Norvir, Reyataz, Truvada cocktail for one year now. I wanted to switch to Atripla. All of my friends are taking the one pill a day now and say its great. Would this jeopordize future regimens for me if I switch? I am tird of...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
A switch to Atripla would certainly be possible if you do not have resistance to efavirenz, which is one of the components of this drug. You will need to discuss that with your physician...If you have high liver enzyme levels, you should be tested... Read more »
Connect With Others

Reyataz+Norvir+Truvada?

Posted by markman, 3 Replies
I have poz for about 4 years but have never been on meds. My cd4 has been in the 400s and last time was over 500. I feel pretty good. But my doctor has gone ahead and prescribed me the meds. I had two choices: 1. Atripla or 2.... Read more »

Question about Atripla side effects.

Posted by Rochambeau, 4 Replies
I've been hiv positive for nearly two years now. I was first taking norvir, truvada and reyataz but they made me feel perpetually hung over and with the norvir my body couldn't tolerate even a single beer or glass of wine, which I enjoy very much. ... Read more »

Isentress,reyataz, selzentry ,horrible bladder/ colon/ joint pains

Posted by Ginger35, 1 Reply
Been on the first 2 meds 3 years was having mild cramps and colon problems ocational head acks, then lil over year ago added the selzentry , numbers got better but I started feeling worse , bladder feels like have pee all the time even if don't,... Read more »

Truvada/Reyataz/Norvir

Posted by cm82391, 4 Replies
I'm taking a combination of the the three and i'm breaking out HORRIBLY!!!

Is anyone else on these meds and having this issues? Or one of the three above?

Or do I just have really bad skin? Read more »